MAUDE Adverse Event Report: DEPUY MITEK LLC US I/O FLOW SHEATH-S&N; RIGID ENDOSCOPE SHEATH

DEPUY MITEK LLC US I/O FLOW SHEATH-S&N; RIGID ENDOSCOPE SHEATH
Model Number 218019
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: initial reporter is a mitek sales representative.Investigation summary: despite multiple attempts made to the sales representative for the return of the complaint device, the device has not been received back for evaluation.This complaint cannot be confirmed.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.The lot number was not reported therefore a device history record (dhr) review could not be conducted.Also, a review into the depuy synthes mitek complaints system is not possible.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the customer's fms inflow outflow sheath kit was leaking prior to a rotator cuff repair while setting up for the case.The case was completed using another like device.There were no patient consequences or delays.The device is being returned.This report is for a fms inflow outflow sheath kit.This is report 1 of 1 for (b)(4).

Brand Name
I/O FLOW SHEATH-S&N
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8988834
Report Number1221934-2019-58244
Device Sequence Number2922277
Product Code NBH
UDI-Device Identifier10886705023721
UDI-Public(01)10886705023721
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number218019
Device Catalogue Number218019
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1